Poison

I’ve been on methotrexate for my Lupus for 6-7 weeks now. As it does with everyone else, it’s making me sick. I’m really tired, nauseous, my stomach hurts, I have no appetite, I still ache everywhere. I’m on a folic acid/b-12 supplement that is supposed to help, and I take it every day. It gives me heartburn and the b vitamins give me insomnia. I’m starting to wonder what the point of methotrexate is.

There’s a common misconception amongst the healthies that a sick person who is on medicine is cured. They can kiss my ass right now.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s